MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. HV TRACH; CONDENSER, HEAT AND MOISTURE

TELEFLEX MEDICAL SDN. BHD. HV TRACH; CONDENSER, HEAT AND MOISTURE
Catalog Number 41112
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the user was unable to connect the oxygen port of the trach-vent to the tracheostomy tube during use.Therefore, a new unit was used instead.No injury to the patient was reported".Additional information states that "the issue occurred during the procedure, but before use on the patient.The user was unable to connect the trach-vent to the tube, so he/she did not use it on the patient".
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
Qn#(b)(4).The actual device was not returned; however, the customer returned twenty unused devices from the same lot for investigation.A visual exam was performed and no abnormalities were found.A 15mm plug gauge test was also conducted and all samples were found to be within specification.A device history record review was performed and no relevant findings were identified.Based on the investigation performed, the reported complaint could not be confirmed.There were no issues identified with the returned devices.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
HV TRACH
Common Device Name
CONDENSER, HEAT AND MOISTURE
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key20524909
Report Number8040412-2024-00248
Device Sequence Number7969853
Product Code BYD
UDI-Device Identifier04026704348145
UDI-Public(01)04026704348145(11)230510(17)280430(10)40Z23E1396(21)
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number41112
Device Lot Number40Z23E1396
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/22/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2024
Supplement Date Received by Manufacturer12/03/2024
Initial Report FDA Received Date10/24/2024
Supplement Report FDA Received Date02/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown